# SDR N6WA2012070201

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 18,683 hours, 12,867 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR LATCH MESSAGE OVER 50 TIMES IN FLIGHT.  ADJUSTED PX23, PERFORMED OPS CHECK OF PAX DOOR NO DEFECTS NOTED IAW AMM 52-70-04.
